# SDR UALA2013060703979

- Difficulty date: June 5, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 52,029 hours, 6,311 cycles
- Engine: Pwa PW4090
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 32908881
- Part serial: 242C
- Condition: Failed
- Location: Cargo Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO HEAT VALVE AFT FAILURE OF AFT CARGO HEAT SHUTOFF VALVE OR (SOV) OR TEMP CONTROL VALVE (TCV).   STATUS MSG-2112031 LATCHED ER MODE. CHRONIC FAILURE ON CMC AND HISTORY SUGGESTS VALVE REPLACEMENT. CURRENT MSG HITTING IS 21-12021 CARGO HEAT SHUTOFF VALVE AFT V21441 646-0013, AMM 21-44-01.
